# SDR AWXA200700641

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C-11 CHECK - EMERGENCY EXIT LIGHTS TEST SWITCH LOCATED AT LEFT AFT EMERGENCY EXIT DOOR IS INOPERATIVE.  DOES NOT ACTUATE EXIT LIGHT OVER DOOR.  REPLACED EMERGENCY EXIT LIGHTS TEST SWITCH PANEL IAW B757-200 AMM 33-51-01.
